# SDR DALA2015012200528

- Difficulty date: January 19, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOME PRODUCTION DOUBLER STA Y=1338 LONG PROTECTION 30 AFT CARGO COMPARTMENT.  PRODUCTION DOUBLER WAS REPLACED WITH SRM 51-10-4, SRM 51-30-2 & SRM 51-30-5 & DWG 9915561, REV  CARGO.
